VOL. 69 · NO. 1 | 2017
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 69 (1), (2017)
No abstract available
Articles
Peter Gilkey, Chan Yong Kim, JeongHyeong Park
Tohoku Math. J. (2) 69 (1), 1-23, (2017) DOI: 10.2748/tmj/1493172124
KEYWORDS: Geodesically complete surface, finite total Gauss curvature, Gauss--Bonnet theorem, asymptotically minimal, constant coefficient ordinary differential equation, 53A05, 53C21
Kazutoshi Kariyama
Tohoku Math. J. (2) 69 (1), 25-33, (2017) DOI: 10.2748/tmj/1493172125
KEYWORDS: Non-Archimedean local field, central simple algebra, essentially square-integrable representation, Jacquet--Langlands correspondence, simple type, parametric degree, 22E50
Shinnosuke Okawa
Tohoku Math. J. (2) 69 (1), 35-42, (2017) DOI: 10.2748/tmj/1493172126
KEYWORDS: Varieties of Fano type, Varieties of globally $F$-regular type, Mori dream space, 14J45, 14E30
Ion Mihai
Tohoku Math. J. (2) 69 (1), 43-53, (2017) DOI: 10.2748/tmj/1493172127
KEYWORDS: Wintgen inequality, DDVV conjecture, Sasakian space form, invariant submanifold, Legendrian submanifold, contact slant submanifold, 53C40, 53C25, 53D10
Julien Roques
Tohoku Math. J. (2) 69 (1), 55-65, (2017) DOI: 10.2748/tmj/1493172128
KEYWORDS: Mahler equations, 39A06, 12H10, 65Q20
Masanori Morishita, Yu Takakura, Yuji Terashima, Jun Ueki
Tohoku Math. J. (2) 69 (1), 67-84, (2017) DOI: 10.2748/tmj/1493172129
KEYWORDS: Deformation of a representation, Character scheme, knot group, Arithmetic topology, 57M25, 14D15, 14D20
Kazumasa Inaba, Masaharu Ishikawa, Masayuki Kawashima, Tat Thang Nguyen
Tohoku Math. J. (2) 69 (1), 85-111, (2017) DOI: 10.2748/tmj/1493172130
KEYWORDS: stable map, higher differential, mixed polynomial, 57R45, 58C27, 14B05
Jun-ichi Inoguchi, Marian Ioan Munteanu
Tohoku Math. J. (2) 69 (1), 113-128, (2017) DOI: 10.2748/tmj/1493172131
KEYWORDS: magnetic field, Berger sphere, elliptic Sasakian space form, Hopf torus, periodic curve, 53C15, 53C25, 53C30, 37J45, 53C80
Taro Asuke
Tohoku Math. J. (2) 69 (1), 129-139, (2017) DOI: 10.2748/tmj/1493172132
KEYWORDS: foliations, characteristic classes, deformations, 58H10, 32S65, 53B10, 58H15, 53C12, 53C15
Peng Wang
Tohoku Math. J. (2) 69 (1), 141-160, (2017) DOI: 10.2748/tmj/1493172133
KEYWORDS: Willmore surfaces, normalized potential, minimal surfaces, Iwasawa decompositions, 53A30, 58E20, 53C43, 53C35
Back to Top